3 doctors weighed in:

Can you experience withdrawal from fentanyl patch if you only have used it for 3 weeks or so?

3 doctors weighed in
1 doctor agrees

In brief: Yes

Absolutely! if you have been on opioids before then, and now are on a fentanyl patch for a few weeks, then yes, you may definitely experience withdrawal if you stop abruptly.
Please discuss this with your treating physician.

In brief: Yes

Absolutely! if you have been on opioids before then, and now are on a fentanyl patch for a few weeks, then yes, you may definitely experience withdrawal if you stop abruptly.
Please discuss this with your treating physician.
Dr. Alan Koenigsberg
Dr. Alan Koenigsberg
Thank
Dr. Andrew Turrisi
Radiation Oncology

In brief: Yes

Depends on your opioid receptors, what other opioid you used before.

In brief: Yes

Depends on your opioid receptors, what other opioid you used before.
Dr. Andrew Turrisi
Dr. Andrew Turrisi
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors